# SDR SWI2023F00089

- Difficulty date: May 4, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H INBD FLAP INBD HINGE ARM ASSY. TOP PLATE HAS IMPACT DAMAGE (MARKED)     (C-CHECK RO 6/20/2023)    DENTS ARE NOT PERMITTED ON HINGE ARM FITTING. FOUND TO BE OUT OF LIMITS REF CRJ200 SRM 57-54-00. REMOVED AND INSTALLED NEW BRACKET REF CRJ200 SRM 51-42-06 AND DWG NO. 601R14100 REV K. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1003-SKY
